I've broken out in this horrible rash that is so itchy I can hardly sleep at night... I get winded easily, feel naseaus and dizzy when I stand up, its almost like having the flu without all the vomiting. Although, I did vomit about three times five days ago. I decided to look this pill that planned parenthood gave me (without any pamphlet to side effects,ect.) and discovered that the symptoms I've been suffering from are indeed from this stupid pill! I've never had an allergic reaction toward anything yet in life, but at 38yrs old, I now have a new one that I will ALWAYS remember! My question now is... Its Sunday, do I go to the emergency room for treatment... or wait to see if I can get into my Dr tomorrow?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - where patch was is itchy. Looks like there is a rash, sunburnt and dry, is this normal?
Posted 11 Sep 2011 • 1 answer
Posted 13 Sep 2012 • 3 answers
Posted 26 Jan 2015 • 1 answer
Posted 5 Mar 2015 • 1 answer
Posted 13 Oct 2015 • 0 answers